The structure of communities in scale-free networks

Jiang, Jiaojiao, Wen, Sheng, Yu, Shui, Xiang, Yang, Zhou, Wanlei and Hassan, Houcine 2017, The structure of communities in scale-free networks, Concurrency and computation: practice and experience, vol. 29, no. 14, pp. 1-16, doi: 10.1002/cpe.4040.

Attached Files
Name Description MIMEType Size Downloads

Title The structure of communities in scale-free networks
Author(s) Jiang, Jiaojiao
Wen, Sheng
Yu, ShuiORCID iD for Yu, Shui
Xiang, YangORCID iD for Xiang, Yang
Zhou, Wanlei
Hassan, Houcine
Journal name Concurrency and computation: practice and experience
Volume number 29
Issue number 14
Article ID e4040
Start page 1
End page 16
Total pages 16
Publisher Wiley
Place of publication Chichester, Eng.
Publication date 2017-07-25
ISSN 1532-0626
Keyword(s) scale-free networks
community structure
assortative networks
disassortative networks
Notes Special Issue Paper
Language eng
DOI 10.1002/cpe.4040
Field of Research 080501 Distributed and Grid Systems
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, Wiley
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 508 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Dec 2016, 14:12:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact